3 doctors weighed in:

Getting nausea with sulfasalizine drug for left-sided colitis. Any advice?

3 doctors weighed in
Dr. Bac Nguyen
Family Medicine
2 doctors agree

In brief: Take after meal

This med should be taken after your meal.
.Don't take it before as it can cause nausea and stomach upset etc...Also, you may need to take a smaller dose for a few days until your body gets adjusted to it. You may also ask your doc for an extended-release formulation which may reduce the incidence and severity of side effects. If these fail, you may need other meds/options. Good luck.

In brief: Take after meal

This med should be taken after your meal.
.Don't take it before as it can cause nausea and stomach upset etc...Also, you may need to take a smaller dose for a few days until your body gets adjusted to it. You may also ask your doc for an extended-release formulation which may reduce the incidence and severity of side effects. If these fail, you may need other meds/options. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors